Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS St. Louis, MO

April 28, 2014Franklin County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 2:27 PM CDT for Franklin County, Missouri. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 2:27 PM CDT (19:27 UTC)
Expired
Apr 28, 2014, 3:15 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Franklin County, MO

The radar

The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 2:35 PM CDTHAIL 1Union, MORELAYED THROUGH ST. CLAIR SCHOOL PRINCIPAL OF HAIL BETWEEN DIMES AND QUARTERS.
Apr 28, 2:40 PM CDTHAIL 0.25Union, MO
Apr 28, 2:40 PM CDTHAIL 0.88Union, MONICKEL-SIZED HAIL IN UNION. DID NOT LAST LONG.
Apr 28, 2:45 PM CDTHAIL 1Pacific, MO
Apr 28, 3:02 PM CDTHAIL 0.5Gray Summit, MOHAIL BETWEEN PEA AND MARBLE-SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WUUS53 KLSX 281927
SVRLSX
MOC071-282015-
/O.NEW.KLSX.SV.W.0067.140428T1927Z-140428T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 315 PM CDT

* AT 224 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF ST. CLAIR...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...PACIFIC...
  PARKWAY...LONEDELL...PINEY PARK...MOSELLE...ROBERTSVILLE AND
  CATAWISSA.

THIS WARNING INCLUDES MERAMEC STATE PARK AND ROBERTSVILLE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3838 9125 3859 9079 3860 9077 3862 9074
      3848 9073 3830 9076 3820 9113 3820 9116
TIME...MOT...LOC 1928Z 230DEG 25KT 3832 9107

HAIL...1.50IN
WIND...<50MPH

$$

GLASS
3 follow-up statements
790 
WWUS53 KLSX 281944
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT MON APR 28 2014

MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
244 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...

AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. CLAIR...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
VILLA RIDGE...GRAY SUMMIT...PACIFIC...LONEDELL...MOSELLE...
ROBERTSVILLE AND CATAWISSA.

THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3829 9110 3847 9105 3860 9077 3862 9074
      3848 9073 3830 9076 3825 9095
TIME...MOT...LOC 1944Z 230DEG 25KT 3839 9096

HAIL...1.50IN
WIND...<50MPH

$$

GLASS
001 
WWUS53 KLSX 281957
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT MON APR 28 2014

MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
257 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...

AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VILLA RIDGE...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
VILLA RIDGE...GRAY SUMMIT...PACIFIC...ROBERTSVILLE AND CATAWISSA.

THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3832 9102 3850 9098 3860 9077 3862 9074
      3849 9073 3830 9076 3825 9095
TIME...MOT...LOC 1957Z 230DEG 25KT 3845 9087

HAIL...1.75IN
WIND...<50MPH

$$

GLASS
477 
WWUS53 KLSX 282003
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT MON APR 28 2014

MOC071-282015-
/O.CON.KLSX.SV.W.0067.000000T0000Z-140428T2015Z/
FRANKLIN MO-
303 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FRANKLIN COUNTY UNTIL 315 PM CDT...

AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAY SUMMIT...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. SEVERAL REPORTS OF QUARTER SIZE 
         HAIL BETWEEN UNION...PACIFIC...AND GRAY SUMMIT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
PACIFIC.

THIS WARNING INCLUDES ROBERTSVILLE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3835 9091 3841 9095 3851 9095 3860 9077
      3862 9074 3848 9073 3830 9076
TIME...MOT...LOC 2003Z 230DEG 25KT 3850 9081

HAIL...1.75IN
WIND...<50MPH

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:36 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 28, 11:36 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT Mon Apr 28 2014

.UPDATE:
Issued at 1135 AM CDT Mon Apr 28 2014

Large cumulus field has recently developed across central Missouri
in convergence zone just ahead of surface cold front/dryline.
Environment is becoming increasing unstable with latest 16Z SPC
MLCAPES showing 500-1000 J/kg over central and eastern Missouri
with little CINH right ahead of the front. Current thinking is
that thunderstorms will develop in the next hour or two right
ahead of the the front and move east and northeast across eastern
Missouri into Illinois during the afternoon hours. Severe threat
including hail and damaging winds continues given the increasing
instability and impressive deep layer shear. Also, 0-1km SRH
values are currently between 100 and 250 across eastern Missouri
and Illinois support an isolated tornado risk.

Britt

&&

.SHORT TERM:  (Through Late This Afternoon)
Issued at 152 AM CDT Mon Apr 28 2014

Latest HRRR weakens most of the convection currently across our
forecast area, or shifts it southeast of the region by 12z Monday.
There may be a brief lull in the convection early this morning, then
new convection should break out late this morning and early this
afternoon from Edina to Quincy and south through the St Louis metro
area to the FAM area, then shift eastward through our IL counties
later this afternoon.  This will occur as a shortwave ejects out of
the southern Plains into southeast MO and a cold front/dry line
surges eastward into eastern MO by 00z Tue.  Should have CAPEs up to
2000-2500 J/Kg ahead of the cold front around 18z Monday with
surface LI values down to around -10.  Strongest low-mid level wind
shear should be across southeast MO and southwest IL with strong
500 mb wind max moving through AR into portions of southeast MO,
southern IL, and western portions of TN and KY.  The severe weather
threat should be over the eastern portion of our area, in portions
of west central and southwest IL with the primary threat being large
hail and damaging winds.  This will occur from the late morning,
through the afternoon and into the early evening hours.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 341 AM CDT Mon Apr 28 2014

The showers and thunderstorms should be confined to areas east of
the Mississippi River this evening and should be weakening by late
evening as the higher surface dewpoints and instability shifts east
of our forecast area.  Little if any precipitation should be left
late tonight.  Temperatures will be cooler tonight due to low level
cold air advection in our area south of the upper level and
associated surface low.  More showers and a few thunderstorms on
Tuesday as the moisture wraps around the slow moving upper/surface
low north of our area.  The best chance for rain will be across the
northwest half of our forecast area.  The models keep the showers
going Tuesday night as shortwaves rotate around the mid-upper level
low.  The gradual cooling trend will continue with well below normal
temperatures for Wednesday and Wednesday night.  The GFS and ECMWF
models drop the zero degree C 850 mb isotherm southeastward into our
forecast area Tuesday night or Wednesday, the cooler NAM even
earlier.  Although there will likely be rain across our area again
on Wednesday it should be on the light side.  The rain should be
mainly diurnal on Thursday and Friday and favor the northern portion
of our forecast area as the upper level low weakens and moves into
the Great Lakes region.  Will see warmer high temperatures for the
weekend as the upper level heights begin to rise and southerly
surface/low level flow returns Saturday night.  Low-mid level warm
air advection ahead of a weak shortwave and associated surface low
may bring showers to the extreme northern portion of our forecast
area late Saturday night and Sunday.

GKS

&&

.AVIATION:  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 633 AM CDT Mon Apr 28 2014

VFR conditions outside of TSRA will prevail at the TAF sites thru
the valid period. Another round of TSRA is expected to develop
mainly east of the MS river around midday, leaving UIN and the STL
Metro sites on the backedge of what does form. Due to these TAF
sites being on the backedge, have elected to keep VCTS mention
versus TEMPO until we get closer to initiation time. What does
develop should shove off to the northeast by late afternoon. Gusty
southerly winds are expected, diminishing tonight.

Specifics for KSTL: VFR outside of TSRA thru the valid period.
Another round of TSRA is expected to develop over the STL Metro
area around midday with what does form shoving off to the
northeast by mid-afternoon. Due to the terminal anticipated to
being on the backedge, have elected to keep VCTS mention versus
TEMPO until we get closer to initiation time. Gusty southerly
winds are expected, diminishing tonight.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT MON APR 28 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS
SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL
AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE
THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 28, 2:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             JONESBURG               38.85N  91.31W
04/28/2014  M1.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

&&

CVKING
Local storm report, Apr 28, 2:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
205 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             MONTGOMERY CITY         38.98N  91.51W
04/28/2014  M1.00 INCH       MONTGOMERY         MO   AMATEUR RADIO

            HAIL UP TO AN INCH IN DIAMETER COVERING THE GROUND.

&&

FUCHS
Local storm report, Apr 28, 2:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     WARRENTON               38.82N  91.14W
04/28/2014  E40 MPH          WARREN             MO   TRAINED SPOTTER

            MODERATE RAIN WITH NO HAIL.

&&

FUCHS
Local storm report, Apr 28, 2:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             BOWLING GREEN           39.34N  91.20W
04/28/2014  E1.00 INCH       PIKE               MO   TRAINED SPOTTER

            HAIL RANGING FROM PEA-SIZED UP TO AN INCH IN DIAMETER.

&&

FUCHS
Local storm report, Apr 28, 2:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             QUINCY                  39.93N  91.39W
04/28/2014  E0.70 INCH       ADAMS              IL   AMATEUR RADIO

            DIME SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 96
            AND 172.

&&

FUCHS
Local storm report, Apr 28, 2:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             WASHINGTON              38.55N  91.01W
04/28/2014  M0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Monroe, Montgomery, Ralls33 min
Apr 27, 10:08 PM CDTRiver Flood WarningLSXMarion8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike35 days
Apr 27, 10:41 PM CDTTornado WarningLSXBoone, Callaway34 min
Apr 28, 12:37 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway38 min
Apr 28, 1:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery47 min
Apr 28, 1:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren49 min
Apr 28, 2:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Apr 28, 2:43 PM CDTSevere Thunderstorm WarningLSXSaint Charles47 min
Apr 28, 3:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min
Apr 28, 3:19 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis41 min
Apr 28, 3:28 PM CDTSevere Thunderstorm WarningLSXLincoln47 min
Apr 28, 3:43 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis47 min
Apr 28, 3:56 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.